# SDR USAA2012070200013

- Difficulty date: June 12, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 655287846
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CORROSION ON LEFT AFT ENTRY DOORWAY (CREASE BEAM) INNER CHORD BETWEEN BS 967 TO BS 986.5, WL 208, LBL 55.  REPLACED LEFT AFT ENTRY DOORWAY CREASE BEAM IAW B737-400 SRM 51-40-02-0G, FIG 12.
